# SDR SWAA2024101641074

- Difficulty date: September 24, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N8730Q
- Make and model: Boeing 737-8
- Aircraft serial: 37042
- Aircraft time: 11,992 hours, 5,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE HAS APPROXIMATELY 1/2 INCH LONG CRACK AT STA 727I+13'. PHOTO ATTACHED.<[01] DAMAGE ACCOMPLISHED REPAIR ON TASK CARD #TTG8Q00W1KQR LINE #1785
